Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Chest pain,anoerexic,ritlin,seroquel,stress,laxatives,low blood pressure

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
hi I've been having left side chest pain all day blood pressure 86/56 pulse 83. i'm anerexic and on alot of meds. inclusing benzodiazapines and ritilin efexxor, seroquel, ambien, synthoid, i've been constipated for a month and taking laxitives past two days.....i'm under extreeem strees righ now too,,,, I read other sanswers that it could be stress, but I wondered with my other conditions and all the meds if it was still ok . I've just been diagnosed with XXXXXXX autoimmunedidease too. don't know alot about that yet. i am 5'6 and 95lbs
Posted Fri, 13 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Kiran Kumar 41 minutes later

The medicine are taking are food mood stabilization and stress related depression.
Methyphenidate (ritilin) - Mood Enhancer
Venlafaxne (efexxor) - Antidepressant
Quitiapine (seroquel) - Antidepressant
Zolpidem (ambien) - Sedative
Thyroxine (synthoid) - For Hypothyroidism

Your blood pressure is on the lower side and that a concern.
These medicine can cause blood pressure to go on to the lower side.
The chest pain however, is unlikely to be related to your medications.
Its most likely non-cardiac and can be muscular, dyspepsia or costochondritis.
Cardiac pain is usually in the midline

You have mentioned that you are under extreme stress. I am certain that thisis too contributing to your problem.

If thee is concern please get your ECG done. This will at least let us know if there is some other abnormality.
Also monitor your blood pressure. You can increase your slat and fluid intake so the blood pressure can go up a little bit.

Positive XXXXXXX means there cold be some autoimmune disease. Lets not jump to any conclusion as some patient wit thyroid related disorders can develop positive XXXXXXX So if you do not have any symptoms of autoimmune diseases, you will need a little more further evaluation for your autoimmune workup.

Be reassured.
Your stress need to be controlled.
Consult your physician for the same

Hope this answers your query.
Thanks and Regards
Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor